Statistics Papers

Document Type

Journal Article

Date of this Version

1992

Publication Source

The Annals of Probability

Volume

20

Issue

2

Start Page

652

Last Page

654

DOI

10.1214/aop/1176989796

Abstract

It is proven that, for any deterministic L2[0,1] function ϕ(t),

E(exp∫10ϕ(t)dwt ∣ ∥w∥ < ε)→ 1 as ε → 0,

where wt is a standard Brownian motion and ∥⋅∥ is any "reasonable" norm on C0[0,1]. Applications to the computation of Onsager-Machlup functionals are pointed out.

Keywords

Gaussian norms, Onsager-Machlup, correlation inequalities

Included in

Probability Commons

Share

COinS
 

Date Posted: 27 November 2017

This document has been peer reviewed.